# SDR 99ZZZM502

- Difficulty date: March 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2070
- System (JASC): 5755 · Spoilers
- Part: Bolt
- Condition: Worn
- Location: Rt Airbrake
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AIRBRAKE UPPER ATTACH POINT BOLT PLATING IS WORN OFF, BOLT WAS FROZEN IN BEARING.  REMOVED AND REPLACED HINGE PIN AND BUSH.  INSTALLED DURING AIRBRAKE INSTALLATION.  SEE W/C NR 3019 FOR INSTALLATION.  (M)
